# SDR UIEA2019120205971

- Difficulty date: November 27, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 90,108 hours, 23,169 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 11518701
- Part serial: 047C0127
- Condition: Faulted
- Location: Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUX ZONE TEMP CONTROLLER FAULTS CONTROLLER.  REMOVED AND REPLACED AUX ZONE TEMP CONTROLLER PER  AMM 21-61-12, OPS CHECK GOOD.
